Time Analyticity for Inhomogeneous Parabolic Equations and the Navier–Stokes Equations in the Half Space

We prove the time analyticity for weak solutions of inhomogeneous parabolic equations with measurable coefficients in the half space with either the Dirichlet boundary condition or the conormal boundary condition under the assumption that the solution and the source term have the exponential growth...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Journal of mathematical fluid mechanics 2020, Vol.22 (4), Article 53
Hauptverfasser: Dong, Hongjie, Pan, Xinghong
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Beschreibung
Zusammenfassung:We prove the time analyticity for weak solutions of inhomogeneous parabolic equations with measurable coefficients in the half space with either the Dirichlet boundary condition or the conormal boundary condition under the assumption that the solution and the source term have the exponential growth of order 2 with respect to the space variables. We also obtain the time analyticity for bounded mild solutions of the incompressible Navier–Stokes equations in the half space with the Dirichlet boundary condition. Our work is an extension of the recent work in Dong and Zhang (Time analyticity for the heat equation and Navier–Stokes equations. arXiv:1907.01687 (to appear in J Funct Anal)) and Zhang (Proc Am Math Soc 148(4):1665–1670, 2020), where the authors proved the time analyticity of solutions to the homogeneous heat equation and the Navier–Stokes equations in the whole space.
ISSN:1422-6928
1422-6952
DOI:10.1007/s00021-020-00515-5